A fixed point approach for nonlinear HJB equations

Research output: Contribution to journalArticle

Abstract

This paper is concerned with Hamilton-Jacobi-Bellman Equations (HJB) with nonlinear source terms. Under a realistic condition on the nonlinearity, we characterize the solution as the fixed point of a contraction.

Original languageEnglish
Pages (from-to)1249-1253
Number of pages5
JournalInternational Journal of Mathematical Analysis
Volume9
Issue number25-28
DOIs
Publication statusPublished - 2015

Fingerprint

Nonlinear Source
Hamilton-Jacobi-Bellman Equation
Source Terms
Contraction
Nonlinear Equations
Fixed point
Nonlinearity

Keywords

  • Contraction
  • Fixed point
  • HJB equations
  • Quasi-variational inequalities

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A fixed point approach for nonlinear HJB equations. / Boulbrachene, Messaoud.

In: International Journal of Mathematical Analysis, Vol. 9, No. 25-28, 2015, p. 1249-1253.

Research output: Contribution to journalArticle

@article{511539fea64a41d5a86acb40ee3f59be,
title = "A fixed point approach for nonlinear HJB equations",
abstract = "This paper is concerned with Hamilton-Jacobi-Bellman Equations (HJB) with nonlinear source terms. Under a realistic condition on the nonlinearity, we characterize the solution as the fixed point of a contraction.",
keywords = "Contraction, Fixed point, HJB equations, Quasi-variational inequalities",
author = "Messaoud Boulbrachene",
year = "2015",
doi = "10.12988/ijma.2015.411356",
language = "English",
volume = "9",
pages = "1249--1253",
journal = "International Journal of Mathematical Analysis",
issn = "1312-8876",
publisher = "Hikari Ltd.",
number = "25-28",

}

TY - JOUR

T1 - A fixed point approach for nonlinear HJB equations

AU - Boulbrachene, Messaoud

PY - 2015

Y1 - 2015

N2 - This paper is concerned with Hamilton-Jacobi-Bellman Equations (HJB) with nonlinear source terms. Under a realistic condition on the nonlinearity, we characterize the solution as the fixed point of a contraction.

AB - This paper is concerned with Hamilton-Jacobi-Bellman Equations (HJB) with nonlinear source terms. Under a realistic condition on the nonlinearity, we characterize the solution as the fixed point of a contraction.

KW - Contraction

KW - Fixed point

KW - HJB equations

KW - Quasi-variational inequalities

UR - http://www.scopus.com/inward/record.url?scp=84932628925&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84932628925&partnerID=8YFLogxK

U2 - 10.12988/ijma.2015.411356

DO - 10.12988/ijma.2015.411356

M3 - Article

AN - SCOPUS:84932628925

VL - 9

SP - 1249

EP - 1253

JO - International Journal of Mathematical Analysis

JF - International Journal of Mathematical Analysis

SN - 1312-8876

IS - 25-28

ER -